... headache that are on lt long term
YES... I have an anxiety disorder and was prescribed xanax to help. I suffer SEVERE miranes that do cause me to vomit. Although I honestly don't believe it is the xanax causing them, as they started before the perscription and have actually gotten better since taking xanax. probably safe to assume the anxiety plays a role in my migranes. Hope things get better for you and you figure out the answer your looking for!
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2011 • 4 answers
I have been taking amitriptyline for 2 days now, for vestibular migraine preventative & depression.?
Posted 4 Dec 2014 • 2 answers
Posted 5 Jan 2015 • 4 answers
Posted 24 Apr 2015 • 2 answers
Posted 16 Feb 2016 • 2 answers